# SDR ASAA2020120533649

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,389 hours, 13,209 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON AFTER ENGINE START ON RECALL-LIGHT RESETS.  GROUNDED-YES.  PERFORMED BITE CHECK, PER B737-800 AMM 21-61-00.  FOUND FLIGHT DECK TCV FAULT, AND RESET.  PERFORMED BITE ALL PASS GO.  A/C GOOD FOR SERVICE.
